Jump to content

Photo

15 Year Old Male And Accutane


1 reply to this topic

#1 jerr

jerr

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 31-January 12

Posted 30 November 2012 - 07:31 AM

Yesterday I begun my first dose of Accutane. As a 15 year old, I feel that this is a little bit scarier. I'm already feeling side effects (such as headaches) and my sleeping was already thrown off. In one dose, my lips are experiencing the dry phase.
I went to sleep at 10:30 P.M. and woke up at 11:30 P.M., thrown off thinking that it was 5:00 A.M. (when I normally get up.) This doesn't usually happen and I assume it was due to the drug.

I'm also taking an anti-flare medication that I forget the name of. 3 pills a day will help the flaring and iniital break-out.

It begins.

#2 andrewbleah

andrewbleah

    I'm wise.

  • Veteran Members
  • Posts & Likes
    Posts: 379
    Gallery Images: 2
    Blog Entries: 7
    Likes: 43
About Me
  • Gender:Male
  • Joined: 23-June 12

Achievements

     

Posted 01 December 2012 - 06:00 AM

Good luck !
Perhaps the medication is called prednisone or other oral steroid.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users